# SDR 2008UALA04209

- Difficulty date: August 10, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 58,981 hours, 22,075 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY SLIDE LIGHT, EXIT LOCATOR, PASS EXIT SIGN, CL DIV EXIT LIGHT AND 1 EMER AISLE LIGHT INOP.  REPLACED BATTERY ASSY FOR M730.  OPS CHECKS GOOD.
